# SDR DLM88991207

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 4,000 FEET, EXPERIENCED SMOKE IN THE CABIN.  ALL 3 LAV SMOKE DETECTORS WENT OFF, RETURNED TO ATL.  CLEANED APU INLET, PERFORMED DUCT BURNOUT.
